Alert archive / Alabama / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 8, NWS Birmingham, AL

February 3, 2006Jefferson County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Feb 3, 2006, 7:45 PM CST for Jefferson County, Alabama. It was in force for 45 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 3, 2006, 7:45 PM CST (01:45 UTC)
Expired
Feb 3, 2006, 8:30 PM CST
In force
45 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

County Jefferson County, AL

The radar

The Birmingham radar (KBMX), 41 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 3, 7:50 PM CSTTSTM WND DMG1 Nw Birmingham, ALONE HALF OF CARPORT BLOWN ACROSS YARD IN THE EDGEWATER COMMUNITY.
Feb 3, 7:54 PM CSTHAIL 0.75Birmingham, ALPENNY SIZE HAIL REPORTED IN NORTH BIRMINGHAM.
Feb 3, 8:02 PM CSTHAIL 0.25Birmingham, ALPEA SIZE HAIL REPORTED ATOP RED MOUNTAIN.
Feb 3, 8:04 PM CSTHAIL 0.5Birmingham, ALONE HALF INCH HAIL REPORTED FOR 8 MINUTES ON THE KBHM ASOS OBSERVATION

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 3, 5:04 PM CSTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 1.8 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2006-02-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 175 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2006-02-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 287 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
175 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
963 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
287 m²/s²
0-3 km storm-relative helicity
431 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 040145
SVRBMX
ALC073-040230-
/O.NEW.KBMX.SV.W.0008.060204T0145Z-060204T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
745 PM CST FRI FEB 3 2006

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL JEFFERSON COUNTY IN CENTRAL ALABAMA
  THIS INCLUDES THE AREAS OF...TRUSSVILLE...MINOR...HUEYTOWN...
  HOOVER...GARDENDALE...FULTONDALE...BIRMINGHAM...BESSEMER

* UNTIL 830 PM CST

* AT 745 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR MINOR...AND MOVING EAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO      
  DOWNTOWN BIRMINGHAM...HOMEWOOD...CAHABA HEIGHTS...BIRMINGHAM       
  AIRPORT...PINSON AND LEEDS.

IN ADDITION TO LARGE HAIL...CONTINUOUS CLOUD TO GROUND LIGHTNING IS 
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3363 8707 3374 8656 3364 8654 3361 8656
      3357 8656 3356 8653 3353 8653 3352 8657
      3347 8662 3348 8667 3343 8673 3335 8685
      3334 8711

$$

MBS/91
1 follow-up statement
000 
WWUS54 KBMX 040210
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
810 PM CST FRI FEB 3 2006

ALC073-040230-
/O.CON.KBMX.SV.W.0008.000000T0000Z-060204T0230Z/
JEFFERSON AL-
810 PM CST FRI FEB 3 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CST
FOR EASTERN JEFFERSON COUNTY...

AT 754 PM CST...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING PENNY SIZE HAIL JUST NORTH OF BIRMINGHAM.  
THIS STORM AT 810 PM CST WAS LOCATED NEAR THE BIRMINGHAM 
AIRPORT...MOVING EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
PINSON...TRUSSVILLE...IRONDALE...HOMEWOOD...MOUNTAIN BROOK...
VESTAVIA HILLS...AND LEEDS.

IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO 
PROTECT LIFE AND PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST 
FRIDAY EVENING FOR JEFFERSON COUNTY.

LAT...LON 3359 8677 3374 8666 3374 8656 3364 8654
      3361 8656 3357 8656 3356 8653 3353 8653
      3352 8657 3347 8662 3348 8667 3341 8678
      3344 8682 3348 8685

$$

MBS/91

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 3, 3:30 PM CST, 4 hours 15 minutes earlier.

Area forecast discussion, Feb 3, 3:30 PM CST, 4 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
330 PM CST FRI FEB 3 2006

.DISCUSSION...

A COMPLEX FORECAST TO SAY THE LEAST IS ON TAP FOR THIS WEEKEND.
MODELS CONTINUE TO BE ALL OVER THE PLACE WITH THE NEXT LOW
PRESSURE SYSTEM. MORE ON THAT LATER. BUT FIRST...LET ME DISCUSS
THE THREAT OF SEVERE WEATHER FOR THIS EVENING.

SCATTERED SEVERE STORMS ARE CURRENTLY MOVING EAST ACROSS CENTRAL
MISSISSIPPI AND THEY ARE ABOUT TO CROSS THE INTERSTATE 55 CORRIDOR.
THESE STORMS ARE PRODUCING SOME BIG TIME HAIL...ALTHOUGH SOME OF
THEM HAVE HAD SOME ROTATION FROM TIME TO TIME. MOST OF OUR
FORECAST AREA REMAINS STABLE AT THIS TIME...WITH THE EXCEPTION OF OUR
EXTREME SOUTHWESTERN ZONES WHICH INCLUDES SUMTER...SOUTHERN
GREENE...HALE...AND MARENGO COUNTIES. THE RUC SHOWS INCREASING
INSTABILITY TONIGHT AS THE SURFACE LOW PRESSURE APPROACHES FROM
THE WEST. I THINK THESE STORMS MAY HOLD TOGETHER AND AFFECT OUR
EXTREME SOUTHWESTERN COUNTIES. HOW FAR EASTWARD WILL THESE SEVERE
STORMS MOVE...WILL DEPEND IF THEY CAN HOLD TOGETHER ONCE THE SUN
SETS. FOR NOW...ADDED SEVERE WORDING TO THE FORECAST MAINLY IN THE
SOUTHWEST WITH LARGE HAIL BEING THE MAIN THREAT. HOW FAR EAST WILL
THIS THREAT EXTEND TONIGHT WILL DEPEND IF THEY CAN HOLD TOGETHER
AFTER SUNSET. AREAS AROUND MONTGOMERY...TROY...UNION SPRINGS...AND
AUBURN SHOULD STAY TUNED.

AS FOR THE WEEKEND. SATURDAY LOOKS VERY BRISK. TEMPERATURES WILL
BE IN THE 40S OVER MUCH OF THE AREA WITH LOW 50S ACROSS OUR SOUTH.
THE WIND WILL BE BLOWING PRETTY GOOD AS A TIGHT PRESSURE GRADIENT
WILL BE IN PLACE. SKIES WILL BE CLOUDY FOR AT LEAST THE MORNING
HOURS. IT DOESNT LOOK PRETTY. A LAKE WIND ADVISORY WILL PROBABLY
BE REQUIRED FOR THIS TIME PERIOD.

MODELS SEEM TO BE IN PRETTY GOOD AGREEMENT UNTIL SUNDAY. THAT IS
THE POINT WHERE EACH AND EVERY SINGLE MODEL GOES THEIR OWN WAY.
SUNDAY LOOKS DRY MOST OF THE DAY. BY SUNDAY NIGHT...A SURFACE LOW
PRESSURE DEVELOPS WEST OF ALABAMA. WHERE THIS LOW TRACKS WILL HAVE
A GREAT IMPACT OVER CENTRAL ALABAMA. THE 12Z UKMET PLACES THE LOW
FARTHEST TO THE SOUTH OUT OF ALL OF THE MODELS WHICH WOULD GIVE US
SNOW IF IT VERIFIES. THE ETA/NAM PLACES THE LOW FARTHEST TO THE
NORTH PUTTING US IN THE RAIN SIDE. I AM STILL NOT CONFIDENT ENOUGH
TO ADD SNOW IN THE FORECAST SUNDAY NIGHT OR MONDAY AT THIS TIME.
HOPEFULLY WE CAN GET SOME AGREEMENT HERE WITH THE MODELS SOON.

PATTERN LOOKS ACTIVE NEXT WEEK. TEMPERATURES WILL REMAIN AROUND OR
BELOW NORMAL. A NORTHWEST FLOW ALOFT WILL BE IN PLACE.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     41  45  23  48 /  90  30   0  10
ANNISTON    43  46  26  50 /  90  20   0  10
BIRMINGHAM  40  45  26  52 /  90  10   0  10
TUSCALOOSA  41  49  27  54 / 100  10   0  10
CALERA      42  46  27  53 /  90  10   0  10
AUBURN      42  47  30  50 /  70  10   0  10
MONTGOMERY  43  50  27  54 /  70  10   0  10
TROY        48  53  29  54 /  60  10   0  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...NONE.

&&

10/ARM
Hazardous weather outlook, Feb 3, 1:18 PM CST, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
118 PM CST FRI FEB 3 2006

ALZ011>015-017>050-041918-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
118 PM CST FRI FEB 3 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY
THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
LARGE HAIL AND DAMAGING WINDS BETWEEN 4 PM CST AND MIDNIGHT CST SOUTH
OF A DEMOPOLIS...TO PRATTVILLE...TO AUBURN LINE.

A FEW STRONG STORMS CAPABLE OF PRODUCING SMALL HAIL IS POSSIBLE
NORTH OF THE LINE MENTIONED ABOVE BETWEEN 4 PM CST AND MIDNIGHT.

A LOW PRESSURE SYSTEM AND COLD FRONT WILL APPROACH CENTRAL ALABAMA
LATE THIS AFTERNOON...THEN MOVE THROUGH THE AREA THIS EVENING.
WITH STRONG LIFT AND SOME INSTABILITY FORECAST...A FEW STRONG TO
SEVERE THUNDERSTORMS ARE POSSIBLE.  LOCATIONS SOUTH OF A DEMOPOLIS
TO AUBURN LINE HAVE THE BEST CHANCE FOR SEVERE STORMS WHERE THE AIR
WILL BE MOST UNSTABLE.

WIDESPREAD SEVERE THUNDERSTORMS ARE NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SUSTAINED NORTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS AS HIGH AS
30 MPH CAN BE EXPECTED ON SATURDAY BEHIND THE PASSAGE OF THE
COLD FRONT ACROSS ALL OF CENTRAL ALABAMA.  A LAKE WIND ADVISORY
MAY BE NEEDED DURING THE DAY ON SATURDAY.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS POSSIBLE
BETWEEN 4 PM CST AND MIDNIGHT CST TODAY MAINLY SOUTH OF A DEMOPOLIS
TO AUBURN LINE.

MBS/91

In the hours before

Special weather statement, Feb 3, 6:24 PM CST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
624 PM CST FRI FEB 3 2006

ALZ031-040100-
GREENE-
624 PM CST FRI FEB 3 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR GREENE COUNTY UNTIL
700 PM CST...

...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM...

...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

AT 624 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER BOLIGEE...MOVING EAST AT 35 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR BOLIGEE...
CLINTON...AND EUTAW THROUGH 700 PM CST.

THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE
HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE
VICINITY OF THESE STORMS...TAKE SHELTER NOW.

STRONG GUSTY WINDS ARE POSSIBLE FROM THESE STORMS AS WELL.
THESE WINDS CAN BREAK OFF SMALL TREE LIMBS...AND BLOW AROUND
UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS.

MBS/91
Local storm report, Feb 3, 6:54 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
654 PM CST FRI FEB 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             10 NW NORTHPORT         33.35N 87.71W
02/03/2006  0.88 INCH        TUSCALOOSA         AL   EMERGENCY MNGR

            NICKEL SIZE HAIL REPORTED ALONG HIGHWAY 171.

0644 PM     HAIL             6 N NORTHPORT           33.33N 87.59W
02/03/2006  0.25 INCH        TUSCALOOSA         AL   EMERGENCY MNGR

            PEA SIZE HAIL REPORTED NEAR LAKE TUSCALOOSA.

&&

JSS
Special weather statement, Feb 3, 7:11 PM CST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
711 PM CST FRI FEB 3 2006

ALZ039-040145-
MARENGO-
711 PM CST FRI FEB 3 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR MARENGO COUNTY UNTIL 745
PM CST...

...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM...

AT 709 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER MYRTLEWOOD...MOVING NORTHEAST AT 35 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR MYRTLEWOOD...
JEFFERSON...LINDEN...PROVIDENCE...CHICKASAW STATE PARK...THOMASTON
AND DAYTON THROUGH 745 PM CST.

THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE
HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE
VICINITY OF THESE STORMS...TAKE SHELTER NOW.
Local storm report, Feb 3, 7:14 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
714 PM CST FRI FEB 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             10 SW GREENSBORO        32.60N 87.72W
02/03/2006  0.75 INCH        HALE               AL   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED AT LOCK 5 ON COUNTY ROAD 16.

&&

JSS
Special weather statement, Feb 3, 7:16 PM CST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
716 PM CST FRI FEB 3 2006

ALZ024-040200-
JEFFERSON-
716 PM CST FRI FEB 3 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR JEFFERSON COUNTY UNTIL
800 PM CST...

...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM...

AT 716 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 10 MILES WEST OF SYLVAN SPRINGS...MOVING EAST AT 30 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR HUEYTOWN...SYLVAN
SPRINGS...WEST JEFFERSON...GRAYSVILLE...MINOR...HOMEWOOD...BIRMINGHAM
AND FULTONDALE THROUGH 800 PM CST.

THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE
HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE
VICINITY OF THESE STORMS...TAKE SHELTER NOW.

MBS/91
Special weather statement, Feb 3, 7:32 PM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
732 PM CST FRI FEB 3 2006

ALZ034-040215-
BIBB-
732 PM CST FRI FEB 3 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BIBB COUNTY UNTIL
815 PM CST...

...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM...

AT 732 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER MERTZ...MOVING NORTHEAST AT 40 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR MERTZ...BRENT...
CENTREVILLE...WEST BLOCTON...AND MARVEL THROUGH 815 PM CST.

THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE
HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE
VICINITY OF THESE STORMS...TAKE SHELTER NOW.

MBS/91

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 6:35 PM CSTSevere Thunderstorm WarningBMXJefferson, Tuscaloosa40 min
Feb 3, 6:41 PM CSTSevere Thunderstorm WarningBMXGreene, Sumter34 min
Feb 3, 6:44 PM CSTSevere Thunderstorm WarningBMXSumter16 min
Feb 3, 6:52 PM CSTSevere Thunderstorm WarningBMXHale38 min
Feb 3, 7:24 PM CSTSevere Thunderstorm WarningBMXPerry36 min
Feb 4, 3:39 AM CSTLake Wind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more21 min
Feb 4, 4:04 AM CSTLake Wind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more14 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.